Publicación:
Quasilinear elliptic equations with singular quadratic growth terms

Fecha
2011-08
Editor/a
Director/a
Tutor/a
Coordinador/a
Prologuista
Revisor/a
Ilustrador/a
Derechos de acceso
info:eu-repo/semantics/openAccess
Título de la revista
ISSN de la revista
Título del volumen
Editor
World Scientific Publishing
Proyectos de investigación
Unidades organizativas
Número de la revista
Resumen
In this paper, we deal with positive solutions for singular quasilinear problems whose model is {u=0-Δu + |∇u| 2/(1-u)γ = g in Ω on ∂Ω, where Ω is a bounded open set of ℝN, g ≥ 0 is a function in some Lebesgue space, and γ > 0. We prove both existence and nonexistence of solutions depending on the value of γ and on the size of g.
Descripción
Categorías UNESCO
Palabras clave
measure data, natural growth condition, Nonlinear elliptic equations, vertical asymptote
Citación
Boccardo, L., Leonori, T., Orsina, L., Petitta, F. Quasilinear elliptic equations with singular quadratic growth terms (2011) Communications in Contemporary Mathematics, 13 (4), pp. 607-642. https://doi.org/10.1142/S0219199711004300
Centro
Facultades y escuelas::Facultad de Ciencias
Departamento
Matemáticas Fundamentales
Grupo de investigación
Grupo de innovación
Programa de doctorado
Cátedra